skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục
Result Number Material Type Add to My Shelf Action Record Details and Options
1
FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS - FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS - FINITE ELEMENT METHOD WITH SUPERCONVERGENCE FOR NONLINEAR HAMILTONIAN SYSTEMS

Chuanmiao ; Chen ; Qiong ; Tang ; Shufang ; Hu

计算数学:英文版 - Journal of Computational Mathematics, 2011, Vol.29(2), pp.167-184 [Tạp chí có phản biện]

ISSN: 0254-9409

Toàn văn sẵn có

2
ON THE OPTIMIZATION OF EXTRAPOLATION METHODS FOR SINGULAR LINEAR SYSTEMS - ON THE OPTIMIZATION OF EXTRAPOLATION METHODS FOR SINGULAR LINEAR SYSTEMS
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

ON THE OPTIMIZATION OF EXTRAPOLATION METHODS FOR SINGULAR LINEAR SYSTEMS - ON THE OPTIMIZATION OF EXTRAPOLATION METHODS FOR SINGULAR LINEAR SYSTEMS

Li ; Wang ; Yongzhong ; Song

计算数学:英文版 - Journal of Computational Mathematics, 2008, Vol.26(2), pp.227-239 [Tạp chí có phản biện]

ISSN: 0254-9409

Toàn văn sẵn có

3
A NONMONOTONE SECOND-ORDER STEPLENGTH METHOD FOR UNCONSTRAINED MINIMIZATION - A NONMONOTONE SECOND-ORDER STEPLENGTH METHOD FOR UNCONSTRAINED MINIMIZATION
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A NONMONOTONE SECOND-ORDER STEPLENGTH METHOD FOR UNCONSTRAINED MINIMIZATION - A NONMONOTONE SECOND-ORDER STEPLENGTH METHOD FOR UNCONSTRAINED MINIMIZATION

Qun ; ; ; yan ; Zhou ; Wen ; ; ; yu ; Sun

计算数学:英文版 - Journal of Computational Mathematics, 2007, Vol.25(1), pp.104-112 [Tạp chí có phản biện]

ISSN: 0254-9409

Toàn văn sẵn có

4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Webster's horn equation revisited

Rienstra, S.W.; Department of Mathematics and Computer Science ; Centre for Analysis, Scientific Computing, and Applications ; Applied Analysis - BURGERS

SIAM Journal on Applied Mathematics, 2005, Vol.65(6), pp.1981-2004 [Tạp chí có phản biện]

ISSN: ; ISSN: 0036-1399

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Three- and four-dimensional K-optimal lattice rules of moderate trigonometric degree

Cools, R ; Lyness, J. N ; Mathematics and Computer Science ; Katholic Univ. Leuven; Argonne National Lab. (Anl), Argonne, Il (United States) (Corporate Author)

Math. Comput, 01 October 2001, Vol.70(236 ; Oct. 2001) [Tạp chí có phản biện]

ISSN: 0025-5718 ; E-ISSN: 1088-6842 ; DOI: 10.1090/S0025-5718-01-01326-6

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Four-dimensional lattice rules generated by skew-circulant matrices

Lyness, J. N ; Sorevik, T ; Mathematics and Computer Science ; Univ. of Bergen; Argonne National Lab. (Anl), Argonne, Il (United States) (Corporate Author)

Math. Comput, 01 January 2003, Vol.73(245 ; 2003) [Tạp chí có phản biện]

ISSN: 0025-5718 ; E-ISSN: 1088-6842 ; DOI: 10.1090/S0025-5718-03-01534-5

Toàn văn sẵn có

Phiên bản sẵn có
7
A NOTE ON RICHARDSON EXTRAPOLATION OF GALERKIN METHODS FOR EIGENVALUE PROBLEMS OF FREDHOLM INTEGRAL EQUATIONS - A NOTE ON RICHARDSON EXTRAPOLATION OF GALERKIN METHODS FOR EIGENVALUE PROBLEMS OF FREDHOLM INTEGRAL EQUATIONS
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A NOTE ON RICHARDSON EXTRAPOLATION OF GALERKIN METHODS FOR EIGENVALUE PROBLEMS OF FREDHOLM INTEGRAL EQUATIONS - A NOTE ON RICHARDSON EXTRAPOLATION OF GALERKIN METHODS FOR EIGENVALUE PROBLEMS OF FREDHOLM INTEGRAL EQUATIONS

Qiumei ; Huang ; Yidu ; Yang

计算数学:英文版 - Journal of Computational Mathematics, 2008, Vol.26(4), pp.598-612 [Tạp chí có phản biện]

ISSN: 0254-9409

Toàn văn sẵn có

8
AN ADAPTIVE NONMONOTONIC TRUST REGION METHOD WITH CURVILINEAR SEARCHES - AN ADAPTIVE NONMONOTONIC TRUST REGION METHOD WITH CURVILINEAR SEARCHES
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

AN ADAPTIVE NONMONOTONIC TRUST REGION METHOD WITH CURVILINEAR SEARCHES - AN ADAPTIVE NONMONOTONIC TRUST REGION METHOD WITH CURVILINEAR SEARCHES

Qun ; ; ; yan ; Zhou ; Wen ; ; ; yu ; Sun

计算数学:英文版 - Journal of Computational Mathematics, 2006, Vol.24(6), pp.761-770 [Tạp chí có phản biện]

ISSN: 0254-9409

Toàn văn sẵn có

9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Note on the factorization of a square matrix into two Hermitian or symmetric matrices

Bosch, A.J.; Department of Mathematics and Computer Science ; WSKI-BS : research group Decision Theory and Stochastics

SIAM Review, 1987, Vol.29(3), pp.463-468 [Tạp chí có phản biện]

ISSN: ; ISSN: 0036-1445

Toàn văn sẵn có

10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Discrete analogues of self-decomposability and stability

Steutel, F.W. ; Harn, van, K.; Department of Mathematics and Computer Science

The Annals of Probability, 1979, Vol.7(5), pp.893-899 [Tạp chí có phản biện]

ISSN: ; ISSN: 0091-1798

Toàn văn sẵn có

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On pseudo-random arrays

van Lint, J.H. ; MacWilliams, F.J. ; Sloane, N.J.A.; Department of Mathematics and Computer Science

SIAM Journal on Applied Mathematics, 1979, Vol.36(1), pp.62-72 [Tạp chí có phản biện]

ISSN: ; ISSN: 0036-1399

Toàn văn sẵn có

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Uniform asymptotic theory of diffraction by a plane screen

Ahluwalia, D.S. ; Lewis, R.M. ; Boersma, J.; Department of Mathematics and Computer Science ; Research 1957/58 - 1978/79

SIAM Journal on Applied Mathematics, 1968, Vol.16(4), pp.783-807 [Tạp chí có phản biện]

ISSN: ; ISSN: 0036-1399

Toàn văn sẵn có

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1987  (3)
  2. 1987đến2002  (2)
  3. 2003đến2005  (2)
  4. 2006đến2008  (4)
  5. Sau 2008  (1)
  6. Lựa chọn khác open sub menu

Đang tìm Cơ sở dữ liệu bên ngoài...